# SDR SWAA2021082097383

- Difficulty date: July 2, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 21,354 hours, 9,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FLOOR PNL 140EF IS CORRODED ON ALL EDGES. MARKED / AFT CARGO COMPARTMENT FLOOR PNL 140EF IS CORRODED ON ALL EDGES; MARKED. CORROSION VERIFIED OUT OF LIMITS IAW SRM 53-00-53-1A-1. VERIFIED NEW MATERIAL IAW AMM 25-52-01-201-801; P# 2024-T3-071 ATAG # A48671. FABRICATED NEW PANEL 140EF IAW AMM 25-52-01-201-801. TREATED IAW AMM 51-21-41-370-801. PRIMED IAW AMM 51-21-72-370-804.
